Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Characterization of Finitely Decidable Congruence Modular Varieties

Author: Pawel M. Idziak
Journal: Trans. Amer. Math. Soc. 349 (1997), 903-934
MSC (1991): Primary 03B25, 08A05; Secondary 03C13, 08B10, 08B26
MathSciNet review: 1407702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every finitely generated, congruence modular variety $\mathcal {V}$ of finite type we find a finite family $\cal R$ of finite rings such that the variety $\mathcal {V} $ is finitely decidable if and only if $\mathcal {V}$ is congruence permutable and residually small, all solvable congruences in finite algebras from $\mathcal {V}$ are Abelian, each congruence above the centralizer of the monolith of a subdirectly irreducible algebra $\mathbf {A}$ from $\mathcal {V}$ is comparable with all congruences of $\mathbf {A}$, each homomorphic image of a subdirectly irreducible algebra with a non-Abelian monolith has a non-Abelian monolith, and, for each ring $R$ from $\cal R$, the variety of $R$-modules is finitely decidable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03B25, 08A05, 03C13, 08B10, 08B26

Retrieve articles in all journals with MSC (1991): 03B25, 08A05, 03C13, 08B10, 08B26

Additional Information

Pawel M. Idziak
Affiliation: Computer Science Department, Jagiellonian University, Kraków, Poland

PII: S 0002-9947(97)01904-1
Keywords: Finite decidability, structure theory, congruence modularity
Received by editor(s): January 26, 1993
Received by editor(s) in revised form: January 15, 1994
Additional Notes: Research partially supported by KBN Grant No. 2 P301-029-04 and Fulbright Grant No. 17381.
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia